# SDR SIMA20161221002

- Difficulty date: December 21, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 15,467 hours, 10,529 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STEP SKIN ATTACH ANGLE CRACKED BY THE PULLEY BRACKE. REPAIRED PAX DOOR ATTACH ANGLE IAW SRM 52-11-04.
